# SDR RAIA00205150

- Difficulty date: May 10, 2002
- Submitted: May 18, 2002
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 25,336 hours, 25,274 cycles
- System (JASC): 2612 · Fire Detection
- Part: Bleed Valve
- Part number: 32145602
- Part serial: 425
- Condition: Broken
- Part time: 1,363 hours, 1,348 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5464-STL- RIGHT ENGINE FIRE INDICATION. MAINTENANCE FOUND CRACKED FLANGE ON THE #2 HP BLEED VALVE AND REMOVED AND REPLACED THE VALVE.
